VOL. 41 · NO. 3 | 1989
 
VIEW ALL ABSTRACTS +
Front Matter
Tohoku Math. J. (2) 41 (3), (1989)
No abstract available
Articles
Hisao Sekigawa
Tohoku Math. J. (2) 41 (3), 349-357, (1989) DOI: 10.2748/tmj/1178227769
KEYWORDS: 30F40, 30C99
No abstract available
Masahide Kato
Tohoku Math. J. (2) 41 (3), 359-397, (1989) DOI: 10.2748/tmj/1178227770
KEYWORDS: 32J17, 57R99
No abstract available
De-Qi Zhang
Tohoku Math. J. (2) 41 (3), 399-452, (1989) DOI: 10.2748/tmj/1178227771
KEYWORDS: 14J25, 14J05, 14J17
No abstract available
Kôtarô Tanahashi
Tohoku Math. J. (2) 41 (3), 453-460, (1989) DOI: 10.2748/tmj/1178227772
KEYWORDS: 47B40
No abstract available
Keiichi Shibata
Tohoku Math. J. (2) 41 (3), 461-469, (1989) DOI: 10.2748/tmj/1178227773
KEYWORDS: 49F10, 53A10, 53A15
No abstract available
Hideo Kozono
Tohoku Math. J. (2) 41 (3), 471-488, (1989) DOI: 10.2748/tmj/1178227774
KEYWORDS: 35Q10, 76W05
No abstract available
Kazuo Azukawa
Tohoku Math. J. (2) 41 (3), 489-506, (1989) DOI: 10.2748/tmj/1178227775
KEYWORDS: 32M10
No abstract available
Back Matter
Tohoku Math. J. (2) 41 (3), (1989)
No abstract available
Back to Top